EconPapers    
Economics at your fingertips  
 

Rank-based tests for autoregressive against bilinear serial dependence

Marc Hallin and Youssef Benghabrit

ULB Institutional Repository from ULB -- Universite Libre de Bruxelles

Abstract: Optimal (signed and unsigned) rank-based procedures are derived for the problem of testing autoregressive AR(1) dependence, with unspecified autoregressive parameter and innovation density, against first-order diagonal bilinear dependence. The proposed test statistics rely on rank-based versions of the residual spectrum and bispectrum. The resulting tests are asymptotically invariant, hence asymptotically distribution-free, and locally asymptotically most powerful. Their local asymptotic powers and asymptotic relative efficiencies with respect to the Gaussian Lagrange multiplier procedure of Saikkonen and Luukkonen (1988) are provided explicitly.

Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Published in: Journal of Nonparametric Statistics (1996) v.6 n° 2-3,p.253-272

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/2057

Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/2057

Access Statistics for this paper

More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

 
Page updated 2025-03-30
Handle: RePEc:ulb:ulbeco:2013/2057